# SDR AALA201706059056

- Difficulty date: May 26, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOOR SUPPORT AT -Y736 AND FRAME 17. REPLACED THE FLOOR SUPPORT IAW DRAWING 170-00822-415.
